Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On Tri-sprintec, had missed the timings of intake, have smelly periods. Is this common?

I ve been on Tri-Sprintec for 24 days. I started my period on my normal time which is the 10th of the month I ve been on my period for 12 days now and it s not heavy nor light its normal. I took my birth control once to early by an hour because I was tubing and I had to guess what the time was and the second I was taking a nap and I took it 4 hours late. Since ive been on it for 12 days my period smells more drastic than normal. Is this common? Why am I still on it? Is this bad?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are on Tri-Sprintec birth control pill for 24 days and now presents with abnormal menstrual bleeding for 12 days with bad smell.
It is due to hormonal imbalance or side effect caused by the OCP or underlying uterine pathology.
Bad smell indicates some sort of infection associated with that.
First of all you do a fresh USG lower abdomen for evaluating underlying uterine pathology along with thyroid profile.Then consult with your doctor.
You may take Metrogyl 400mg TDS to prevent vaginal infection.Also maintain personal hygiene,keep the private area clean and dry and wear clean cotton underwear.
Take OCP on schedule time to avoid unnecessary side effects in future.
Be well.
Answered: Tue, 28 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor